# SDR DALA13018905806

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE TO FUSELAGE SKIN RT SIDE JUST AFT OF CARGO CONTROL PANEL ACCESS DOOR.   REMOVED FASTNER PER SRM 53-00-01.  C/W EDDY CURRENT INSP NO ITEM REF ERA 514179-14 ORG ITEM 60.  INSTALLED FASTNER PER SRM 53-00-01.
